Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 367, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 24, 2025, 3:50 PM MDT for Pueblo County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2025, 3:50 PM MDT (21:50 UTC)
- Expired
- Aug 24, 2025, 4:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 2:55 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 418 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
655
WUUS55 KPUB 242150
SVRPUB
COC101-242230-
/O.NEW.KPUB.SV.W.0367.250824T2150Z-250824T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
350 PM MDT Sun Aug 24 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Pueblo County in southeastern Colorado...
* Until 430 PM MDT.
* At 349 PM MDT, a severe thunderstorm was located near Pinon, or 7
miles northwest of Pueblo Airport, moving south at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, Blende, Pueblo West, and Pueblo
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 10471 3847 10449 3824 10442 3822 10473
TIME...MOT...LOC 2149Z 343DEG 18KT 3837 10458
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish3 follow-up statements
938
WWUS55 KPUB 242156
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sun Aug 24 2025
COC101-242230-
/O.CON.KPUB.SV.W.0367.000000T0000Z-250824T2230Z/
Pueblo CO-
356 PM MDT Sun Aug 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 356 PM MDT, a severe thunderstorm was located near Pueblo Airport,
moving south at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, Blende, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 10469 3842 10451 3824 10442 3822 10473
TIME...MOT...LOC 2156Z 344DEG 16KT 3834 10457
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish174
WWUS55 KPUB 242202
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
402 PM MDT Sun Aug 24 2025
COC101-242230-
/O.CON.KPUB.SV.W.0367.000000T0000Z-250824T2230Z/
Pueblo CO-
402 PM MDT Sun Aug 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 400 PM MDT, a severe thunderstorm was located near Pueblo Airport,
moving south at 20 mph.
THIS IS A DESTRUCTIVE STORM FOR PUEBLO. IF THE STORM CONTINUES ON
ITS CURRENT TRACK, THE EAST SIDE OF THE CITY WILL SEE THE BRUNT OF
THIS POTENTIALLY DESTRUCTIVE STORM.
HAZARD...Three inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, Blende, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 10469 3842 10451 3824 10442 3822 10473
TIME...MOT...LOC 2200Z 343DEG 18KT 3832 10456
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish869
WWUS55 KPUB 242214
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
414 PM MDT Sun Aug 24 2025
COC101-242230-
/O.CON.KPUB.SV.W.0367.000000T0000Z-250824T2230Z/
Pueblo CO-
414 PM MDT Sun Aug 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 413 PM MDT, a severe thunderstorm was located near Pueblo Airport,
moving south at 10 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, and Blende.
The brunt of the large hail will occur over the east side of Pueblo,
however. damaging winds could affect all of Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3837 10462 3839 10452 3824 10442 3822 10473
TIME...MOT...LOC 2213Z 348DEG 9KT 3830 10456
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:05 PM MDT, 45 minutes earlier. Its key messages:
- Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening.
- Daily showers and thunderstorms with cooler temperatures through the next few days
Area forecast discussion, Aug 24, 3:05 PM MDT, 45 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 305 PM MDT Sun Aug 24 2025 .KEY MESSAGES... - Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening. - Daily showers and thunderstorms with cooler temperatures through the next few days && .SHORT TERM /THROUGH MONDAY/... Issued at 304 PM MDT Sun Aug 24 2025 Tonight and Tomorrow: Showers and thunderstorms continue as the forecast period starts at 6PM tonight. The environment in general isn't the most conducive for severe thunderstorms, however there is still around 1000 J/kg of MUCAPE over eastern El Paso County, so perhaps an isolated severe storm is possible. Quickly after sunset CAPE falls to almost zero, ending the severe risk over the I-25 corridor. The storms will propagate to the east where there is still 1000-1500 J/kg as of 8PM, but there is a pretty sturdy cap that it needs to overcome to realize that instability. Right now it looks like that the storms will weaken as they reach the far eastern plains. Monday will be cool and rainy. A post cold front air mass sets up which will push 10-20kts of easterly wind over the plains. All that easterly moving air will be upslope up the Arkansas River Valley and towards the mountains. Widespread cloudy skies will keep high temperatures in the low to mid 70s across the mountain valleys and the plains. When it gets that cool, it is hard to get too much instability - sub 1000 J/kg of MUCAPE over the plains, but the 0-6km Bulk Shear is around 40kts. So even though the instability is lacking, perhaps some of the storms rotate with the modest shear values and become strong to severe. At most, 1 inch hail and 60 MPH wind gusts are the main severe risks tomorrow. Flash flooding does catch my eye over the mountains and the upper Arkansas and Wet Mountain Valleys, therefore a Flash Flood Watch has been issued from 12pm to 12am tomorrow afternoon and evening. Persistent easterly winds and NW to SE flow aloft (which is parallel to our eastern mountains) could result into training storms, which would impact the Decker and Oak Ridge burn scars. The high PWATs would make for a lot of moisture to precipitate too. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 314 AM MDT Sun Aug 24 2025 Monday Night and Tuesday.. Chances for showers and thunderstorms linger well into the overnight hours on Monday night, likely continuing straight into Tuesday morning over portions of the high country. We remain under northwest flow aloft on Tuesday, which will keep temperatures around 10 degrees cooler than normal for daytime highs. Much of plains and all of our mountain valleys look to top out in the 70s on Tuesday, with cloudy skies and continued chances for showers and thunderstorms. Flash flooding will continue to be a risk on Tuesday. For now, WPC has a marginal risk for excessive rainfall painted across the forecast area. Both EPS and GEFS ensemble members show nearly 200% of normal for PWAT anomalies on Tuesday, though instability may end up being less of a factor that day. Either way, areas that see substantial rain on Sunday and Monday will still see the risk for flash flooding on Tuesday as well. Wednesday Onwards.. The upper-level ridge looks to build from Wednesday into the second half of the week, though the monsoon moisture tap looks to remain over us through at least the first couple days of this period. Slightly below normal temperatures and daily chances for continued showers and thunderstorms looks to persist straight through the second half of the week. Models also indicate potential shortwave energy for the Wednesday through Friday timeframe, which could bring increased flash flood and severe thunderstorm chances as well. Our pattern does seem to begin to show signs of shifting back towards a more seasonally typical pattern possibly by late weekend or through the beginning of the following week. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 304 PM MDT Sun Aug 24 2025 Showers and thunderstorms will be in play for all TAF sites, KALS, KCOS, and KPUB, this evening. The best chance for storms will be over KCOS where a steady rain has been put in the TAF with thunderstorms in the vicinity. KPUB is expected to be PROB30 for the majority of the evening, but the storms are more isolated over the lower Arkansas River Valley. KALS is in the same boat as KPUB, but we put in VCSH in the TAF instead. Showers and thunderstorms cease at around 9z tomorrow morning. MVFR and IFR conditions will be possible if a storm develops over the terminals. We'll also need to keep track of gusty thunderstorm outflow winds coming from other storms in the vicinity of the terminals. One note is that all three sites have the opportunity for fog development in the early morning tomorrow, but only KCOS and KPUB have it in the TAF - if the area around KALS gets heavier rainfall, expect fog to develop over or near the terminal. Showers and thunderstorms chances return to all of the terminals once again tomorrow afternoon primarily after 21z where once again, if a storm develops over any of the terminals MVFR and IFR conditions will be possible. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch from Monday afternoon through Monday evening for COZ072>075-077>080-087. && SHORT TERM...SKELLY LONG TERM...EHR AVIATION...SKELLY
Hazardous weather outlook, Aug 24, 12:34 PM MDT, 3 hours 16 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1234 PM MDT Sun Aug 24 2025 COZ058>089-093>099-251800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1234 PM MDT Sun Aug 24 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread shower and thunderstorms are forecast this afternoon into the overnight hours. Most thunderstorms may be capable of producing 50 mph wind gusts and penny sized hail. As storms move east into the Palmer Divide and adjacent Plains later this afternoon, a couple could become strong to severe, with wind gusts in excess of 60 mph and 1.5 inch diameter hail. Thunderstorms will be efficient rain producers, and an elevated flash flood risk, especially on area burn scars and flood prone areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday, another round of afternoon and evening showers and thunderstorms forecast for Monday primarily over the eastern mountains. Thunderstorms may be capable of producing wind gusts to 50 mph and hail to the size of pennies. As storms move into the Plains, a couple could become strong to severe, with hail to 1 inch in diameter and wind gusts in excess of 60 mph. Flash flooding will remain possibe with storms that produce heavy rainfall. Tuesday Onwards, monsoon moisture and daily chances for rain, flash flooding, and thunderstorms, some of which could be severe, looks to persist from Tuesday through the end of this week. Several inches of rain will be possible across much of the area over the next several days, which may lead to flash flooding in areas the are susceptible, or areas that see back to back rain events. Strong to severe thunderstorms will continue to be possible on a near daily basis through this period as well. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SKELLY
In the hours before
Special weather statement, Aug 24, 2:06 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT Sun Aug 24 2025
COZ081-242030-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
206 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 19 miles northwest of Colorado Springs, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3897 10493 3896 10518 3901 10520 3913 10497
3913 10493
TIME...MOT...LOC 2006Z 251DEG 17KT 3901 10511
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 24, 2:26 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT Sun Aug 24 2025
COZ081-084-085-242100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
226 PM MDT Sun Aug 24 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 300 PM MDT...
At 226 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over southwestern Colorado Springs, moving southeast at
5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Stratmoor, Fort Carson,
Schriever Space Force Base, Security, Security-Widefield, Falcon,
Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3885 10495 3896 10464 3880 10452 3866 10489
TIME...MOT...LOC 2026Z 324DEG 6KT 3885 10477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 24, 2:37 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sun Aug 24 2025
COZ061-062-065-072-073-077-242100-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
237 PM MDT Sun Aug 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE...WEST
CENTRAL FREMONT AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 300 PM
MDT...
At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Springs, or 45 miles east of Gunnison, moving east at 20 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Poncha Springs, Decker Burn Scar, and Poncha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3843 10618 3852 10616 3851 10596 3844 10594
3838 10599
TIME...MOT...LOC 2036Z 277DEG 15KT 3846 10610
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwLocal storm report, Aug 24, 2:53 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
253 PM MDT Sun Aug 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail 2 W Peterson AFB 38.82N 104.73W
08/24/2025 M1.00 Inch El Paso CO Trained Spotter
&&
mwLocal storm report, Aug 24, 2:54 PM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
254 PM MDT Sun Aug 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM Hail 2 W Peterson AFB 38.83N 104.74W
08/24/2025 E0.75 Inch El Paso CO Public
Report from mPING: Dime (0.75 in.).
&&
mwLocal storm report, Aug 24, 3:21 PM MDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
321 PM MDT Sun Aug 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Tstm Wnd Gst 3 W Fountain 38.68N 104.76W
08/24/2025 M59 MPH El Paso CO Mesonet
Measured gust at Fort Carson (KFCS).
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Aug 23, 7:28 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 32 min |
| Aug 23, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 31 min |
| Aug 23, 8:09 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Aug 23, 8:30 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Aug 24, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Aug 24, 2:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 24, 2:06 PM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 34 hr |
| Aug 24, 2:06 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 24, 2:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 24, 2:37 PM MDT | Special Weather Statement | PUB | Chaffee | 23 min |
| Aug 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Aug 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Aug 24, 3:24 PM MDT | Flash Flood Warning | PUB | El Paso | 92 min |
| Aug 24, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Aug 24, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 34 min |
| Aug 24, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Aug 24, 4:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 24, 4:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Aug 24, 4:48 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Aug 24, 5:06 PM MDT | Special Weather Statement | PUB | Kiowa | 24 min |
| Aug 24, 5:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Aug 24, 5:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 24, 5:19 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Aug 24, 5:20 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Aug 24, 5:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 24, 5:26 PM MDT | Special Weather Statement | PUB | Elbert | 34 min |
| Aug 24, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Aug 24, 5:36 PM MDT | Tornado Warning | PUB | Kiowa | 24 min |
| Aug 24, 5:54 PM MDT | Tornado Warning | PUB | Kiowa | 36 min |
| Aug 24, 5:57 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.